Autor

Nome:
José Tomé Ferreira
Habilitações:
Doutoramento: U Warwick, Statistics, 2004
Licenciatura: U Porto, Mathematics, 2000
e-mail:
tome.ferreira@endeavour-capital.com
Ideas:
http://ideas.repec.org/e/pfe51.html
Artigos 2:
Ranking: CEF.UP+NIPE (average of all rankings) (2012).

Model Comparison of Coordinate-Free Multivariate Skewed Distributions with an Application to Stochastic Frontiers 28.01
José Tomé Ferreira, Mark Steel
Journal of Econometrics, vol. 137, 2007, p. 641-673.

A Constructive Representation of Univariate Skewed Distributions 22.66
José Tomé Ferreira, Mark Steel
Journal Of The American Statistical Association, vol. 101, 2006, p. 823-829.

Voltar